# SDR CA120224002

- Difficulty date: February 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Aircraft time: 6,218 hours
- Engine: Pwa PW306B
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING THE TROUBLESHOOTING OF THE AIR-CONDITIONING DISTRIBUTION CAMBER ACTUATOR, AN UNUSUAL NOISE WAS COMING FROM UNDER THE FLOOR AROUND FRAME 20 (MID FUSELAGE. A VISUAL INSPECTION CONFIRMED THAT A RUDDER CONTROL CABLE WAS SECURED BY MISTAKE WITH AN AIR-CONDITIONING DISTRIBUTION DUCT STAINLESS STEEL HOSE CLAMP. CHAFING MARK WAS FOUND ON THE TRANSVERSE CHANNEL, REPAIR WAS PERFORMED IAW SRM 53-00-50 AND SPR RESPONSE.  RUDDER CABLE VISUAL INSPECTION, TENSION CHECK AND NDT WERE PERFORMED, NO FAULT FOUND.  SPR CLOSED IAW SUPPORT. ALL OTHER CABLES IN THE SUB FLOOR AREA WERE INSPECTED FOR THE SAME DEFECT,  NO FAULT FOUND AT THIS TIME.
